Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Lump on front of shin bone, pain during last few months. Treatment?

I have a lump on the front of my shin bone just above my foot . I play hockey and my skate tongue , where the laces are tied at the top of my skate presses against it and when it does is rather painful. I have noticed this only in the last couple of months. My other leg is fine in the same area and the lump doesn t seem to be going away.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  677
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have any past history of injury in this area?
You should go for x ray of the affected limb as soon as possible.
You may have superficial soft tissue harden mass or may be related with underlying bone.
You should also consult with orthopedic surgeon.
After X ray, nature of illness can be defined.
Get well soon,
Dr. Mayank Bhargava
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor